MAUDE Adverse Event Report: MEDTRONIC IRELAND ASSURANT COBALT; STENT, ILIAC

MEDTRONIC IRELAND ASSURANT COBALT; STENT, ILIAC
Catalog Number ASC960SV
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the device returned loaded in the introducer sheath.It was not possible to remove the device from the introducer sheath.Blood was visible in the introducer sheath.Deformation was evident to the stent segments with the struts appearing stretched and raised.The stent was stretched with the 1st distal segment positioned over the distal markerband.There was no deformation evident to the distal tip.There was no deformation evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use the assurant cobalt to treat a moderately calcified cto in the common iliac artery.Prepped as per ifu with no issues noted.No difficulty was encountered when tracking the vessel.It was reported the physician encountered resistance when advancing the device, no excessive force was used.The assurant cobalt device remained stuck in the sheath.Both were removed in tandem.The procedure was completed by removing the sheath.No injury to the patient was reported.

Brand Name
ASSURANT COBALT
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8173497
Report Number9612164-2018-03679
Device Sequence Number13814655
Product Code NIO
UDI-Device Identifier00613994931153
UDI-Public00613994931153
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue NumberASC960SV
Device Lot Number0008201366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1